ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Scaling theory of quantum resistance distributions in disordered systems

Jayannavar, AM (1991) Scaling theory of quantum resistance distributions in disordered systems. In: Pramana - Journal of Physics, 36 (6). 611 -619.

Scaling_theory_of_quantum.pdf - Published Version

Download (462kB)
Official URL: http://www.springerlink.com/content/n67123136h1711...


We have derived explicitly, the large scale distribution of quantum Ohmic resistance of a disordered one-dimensional conductor. We show that in the thermodynamic limit this distribution is characterized by two independent parameters for strong disorder, leading to a two-parameter scaling theory of localization. Only in the limit of weak disorder we recover single parameter scaling, consistent with existing theoretical treatments.

Item Type: Journal Article
Publication: Pramana - Journal of Physics
Publisher: Indian Academy of Sciences
Additional Information: Copyright of this article belongs to Indian Academy of Sciences.
Keywords: Localization;quantum Ohmic resistance;scaling;Fokker-Planck equations;invariant imbedding.
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Date Deposited: 30 Nov 2010 09:05
Last Modified: 30 Nov 2010 09:05
URI: http://eprints.iisc.ac.in/id/eprint/34122

Actions (login required)

View Item View Item